# SDR 96FDEA01240

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10F
- Aircraft serial: 46907
- System (JASC): 7120 · Engine Mount Section
- Part: Bolts
- Condition: Loose
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  NR 4110, WHILE INSPECTING NR 1 PYLON FORWARD MOUNT BULKHEAD LT AND RT FORWARD MOUNT TRUSS FITTING, FOUND 1 EA TRUSS MOUNT BOLT LOOSE ON LT LOWER SPAR CAP, FOUND MORE MOUNT BOLTS LOOSE, PYLON STA YN 222-227.  BOLTS REMOVED, HOLES INSPECTED AND FOUND OK.  BOLTS REPLACED IAW SB 54-95.
